Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Absolute continuity of Hamiltonian operators with repulsive potential.


Author: Richard B. Lavine
Journal: Proc. Amer. Math. Soc. 22 (1969), 55-60
MSC: Primary 47.65; Secondary 35.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0247529-X
MathSciNet review: 0247529
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Høegh-Krohn, Partly gentle perturbation with application to perturbation by annihilation-creation operators, Proc. Nat. Acad. Sci. U.S.A. 58 (1967), 2187-2192. MR 0229088 (37:4666)
  • [2] J. S. Howland, Banach space techniques in the perturbation theory of self-adjoint operators with continuous spectra, J. Math. Anal. Appl. 20 (1967), 22-47. MR 0218927 (36:2011)
  • [3] T. Ikebe, Eigenfunction expansions associated with the Schrödinger operators and their application to scattering theory, Arch. Rational Mech. Anal. 5 (1960), 1-34. MR 0128355 (23:B1398)
  • [4] T. Kato, Perturbation theory for linear operators, Springer-Verlag, Berlin, 1966. MR 0203473 (34:3324)
  • [5] F. Odeh, Note on differential operators with a purely continuous spectrum, Proc. Amer. Math. Soc. 16 (1965), 363-366. MR 0177193 (31:1457)
  • [6] C. R. Putnam, Commutation properties of Hilbert space operators and related topics, Springer-Verlag, Berlin, 1967. MR 0217618 (36:707)
  • [7] P. Rejto, On the essential spectrum of the hydrogen energy and related operators, Pacific J. Math. 19 (1966), 109-140. MR 0199574 (33:7717)
  • [8] -, On partly gentle perturbations. II, J. Math. Anal. Appl. 20 (1967), 145-187. MR 0218925 (36:2009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.65, 35.00

Retrieve articles in all journals with MSC: 47.65, 35.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247529-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society